# SDR ASAA2020033132573

- Difficulty date: March 18, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 29,059 hours, 9,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE PIT DOOR SILL WEB HAS NUMEROUS AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ON AFT BAGGAGE PIT DOOR SILL WEB ORIG THICKNESS .050 PER B737-900ER SRM 53-06-15-0I-1, REMAINING MATERIAL .026 REMOVED .024 MATERIAL FOUND TO BE OUT OF LIMITS PER B737-900ER SRM 53-60-15-1A-1, REMOVED AND REPLACED WEB IAW B737-900ER SRM 51-40-02 AND DWG 146A8340 REV- PART # 146A8123-25 PO 970135.2.
